# SDR UPS96420350

- Difficulty date: June 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N682UP
- Make and model: Boeing 747121
- Aircraft serial: 20349
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 1635-1640
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  C.  FOUND CRACK IN STRINGER 31 LT BSTA 1635 TO 1640.  STRINGER 31 LT REPLACED BETWEEN STA 1635 - 1650.  REPAIR CARRIED OUT IAW SRM 53-10-03, FIG 1.
